EconPapers    
Economics at your fingertips  
 

Positive Solutions for a Third Order Nonlinear Neutral Delay Difference Equation

Zeqing Liu, Xiaochen Wang, Shin Min Kang and Young Chel Kwun

Abstract and Applied Analysis, 2015, vol. 2015, 1-33

Abstract:

The existence, multiplicity, and properties of positive solutions for a third order nonlinear neutral delay difference equation are discussed. Six examples are given to illustrate the results presented in this paper.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/658651.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/658651.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:658651

DOI: 10.1155/2015/658651

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:658651